# SDR UIEA200700171

- Difficulty date: April 6, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N561MC
- Make and model: Cessna A185E
- Aircraft serial: 1851012
- Aircraft time: 94,846 hours, 17,103 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/DECK L2 DOOR FWD CUT-OUT REVEAL CRACK AT LWR AREA.  CRACK REMOVED AND REPAIRED AS PER SRM 53-10-04 FIG 84.
